# SDR AALA201806064006

- Difficulty date: June 4, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 53,479 hours, 21,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A8128U14
- Condition: Corroded
- Location: Bs 804
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE STRAP INBOARD OF AFT CARGO THRESHOLD PAN WEB, BS 804 RIGHT.  REPLACED THE STRAP IAW SRM 51-10-2, PARAGRAPH G, AND EA 281158, DRAFT 1.
